# SDR AALA20040727

- Difficulty date: July 15, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RT NR 2 DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RIGHT NUMBER 2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
